# SDR CA010724023

- Difficulty date: July 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna A188
- Aircraft time: 3,943 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C98
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Condition: Broken
- Location: Rudder
- Part time: 4,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER PEDAL PEDASTAL BROKEN ON LANDING. FOUND THE PEDAL ARM BROKEN DUE TO CORROSION
